Translator Disclaimer
September 2014 Spectral approximations of unbounded operators of the type ``Normal Plus Compact''
Michael Gil'
Funct. Approx. Comment. Math. 51(1): 133-140 (September 2014). DOI: 10.7169/facm/2014.51.1.7

Abstract

Let $B$ be a compact operator in a Hilbert space $H$ and $S$ an unbounded normal one in $H$, having a compact resolvent. We consider operators of the form $A=S+B$. Numerous integro-differential operators $A$ can be represented in this form. The paper deals with approximations of the eigenvalues of the considered operators by the eigenvalues of the operators $A_n=S+B_n$ $(n=1,2,...)$, where $B_n$ are $n$-dimensional operators. Besides, we obtain the error estimate of the approximation.

Citation

Download Citation

Michael Gil'. "Spectral approximations of unbounded operators of the type ``Normal Plus Compact''." Funct. Approx. Comment. Math. 51 (1) 133 - 140, September 2014. https://doi.org/10.7169/facm/2014.51.1.7

Information

Published: September 2014
First available in Project Euclid: 24 September 2014

zbMATH: 1314.47029
MathSciNet: MR3263073
Digital Object Identifier: 10.7169/facm/2014.51.1.7

Subjects:
Primary: 47A75
Secondary: 47B10, 47B99

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.51 • No. 1 • September 2014
Back to Top